# SDR 2007UALA00759

- Difficulty date: March 13, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 45,631 hours, 15,814 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L WILL NOT ARM.    ADJUSTED GIRT BAR FLOOR LOCK, DOOR OPS CHECK OK.
